# SDR DHL99873001

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O Ring
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FLAMED OUT ON FINAL APPROACH. ENGINE IGNITION WAS ON, COMPLETED ABNORMAL PROCEDURES. FOUND FUEL LINE LEAKING ON NR 2 PYLON.  REMOVED AND REPLACED TWO PACKINGS PER MM 28-24-14.  LEAK CHECKED OK.
